MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012630-19
Medical Device Problem Codes Difficult to Remove (1528); Device Damaged by Another Device (2915); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent remains in the patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that this was a procedure performed to treat a target lesion in the moderately calcified right common carotid artery ostium.A non-abbott embolic protection device filter and wire were placed at the target site and pre-dilatation was performed.The omnilink stent was advanced and deployed without issue.Post dilatation was performed and the non-abbott filter retrieval catheter was advanced.Resistance was noted advancing the retrieval catheter and the catheter caught on the edge of the omnilink stent.The filter wire advanced into the stent and the physician tried manipulating the retrieval catheter to remove it; however, the filter popped into the stent and the filter wire snapped.The filter remained caught in the omnilink stent and was unable to be retrieved.The stent was noted to be damaged, as a result of the interaction with the retrieval catheter, and moved a small amount into the aorta.The patient was sent for a surgical procedure to remove the non-abbott filter.The decision was made to leave the omnilink stent in place, as there was concern of causing more damage.A surgical bypass procedure was performed, from the aorta to the common carotid artery, above the stent.Post procedure, the patient is in stable condition.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties and surgical intervention appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15070854
Report Number2024168-2022-07983
Device Sequence Number14825064
Product Code NIO
UDI-Device Identifier08717648178450
UDI-Public08717648178450
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number1012630-19
Device Catalogue Number1012630-19
Device Lot Number1061041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPIDER EMBOLIC PROTECTION DEVICE AND WIRE
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight62 KG